# SDR 95ZZZX6354

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1804
- Make and model: Doug DC-8-62
- Aircraft serial: 45896
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 20871810501
- Condition: Malfunctioned
- Location: Radome
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURN-BACK, RADAR UNRELIABLE AND PAINTING ERRATICALLY.  REPLACED RADAR ANTENNA; OPS CHECK NORMAL.
